DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4807

Title: Classification of conformational stability of protein mutants from 2D graph representation of protein sequences using support vector machines
Authors: Fernandez, M.
Caballero, J.
Fernandez, L.
Abreau, J.I.
Acostas, G.
Issue Date: 2007
Citation: Molecular Simulation 33 (11): 889-896
Description: Caballero, J. Centro de Bioinformática y Simulación Molecular, Universidad de Talca, 2 Norte 685, Casilla 721, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4807
ISSN: 0892-7022
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.88 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback